001484205 000__ 03828cam\\22005057i\4500
001484205 001__ 1484205
001484205 003__ OCoLC
001484205 005__ 20240117003316.0
001484205 006__ m\\\\\o\\d\\\\\\\\
001484205 007__ cr\un\nnnunnun
001484205 008__ 231120s2023\\\\sz\a\\\\ob\\\\001\0\eng\d
001484205 020__ $$a9783031454189$$q(electronic bk.)
001484205 020__ $$a3031454189$$q(electronic bk.)
001484205 020__ $$z9783031454172
001484205 0247_ $$a10.1007/978-3-031-45418-9$$2doi
001484205 035__ $$aSP(OCoLC)1409807355
001484205 040__ $$aGW5XE$$beng$$erda$$epn$$cGW5XE$$dEBLCP$$dOCLCO
001484205 049__ $$aISEA
001484205 050_4 $$aQA295
001484205 08204 $$a515/.26$$223/eng/20231120
001484205 1001_ $$aSevost'yanov, Evgeny,$$eauthor.
001484205 24510 $$aMappings with direct and inverse Poletsky inequalities /$$cEvgeny Sevost'yanov.
001484205 264_1 $$aCham :$$bSpringer,$$c2023.
001484205 300__ $$a1 online resource (xii, 433 pages) :$$billustrations.
001484205 336__ $$atext$$btxt$$2rdacontent
001484205 337__ $$acomputer$$bc$$2rdamedia
001484205 338__ $$aonline resource$$bcr$$2rdacarrier
001484205 4901_ $$aDevelopments in mathematics,$$x2197-795X ;$$vvolume 78
001484205 504__ $$aIncludes bibliographical references and index.
001484205 5050_ $$aGeneral definitions and notation -- Boundary behavior of mappings with Poletsky inequality -- Removability of singularities of generalized quasiisometries -- Normal families of generalized quasiisometries -- On boundary behavior of mappings with Poletsky inequality in terms of prime ends -- Local and boundary behavior of mappings on Riemannian manifolds -- Local and boundary behavior of maps in metric spaces -- On Sokhotski-Casorati-Weierstrass theorem on metric spaces -- On boundary extension of mappings in metric spaces in the terms of prime ends -- On the openness and discreteness of mappings with the inverse Poletsky inequality -- Equicontinuity and isolated singularities of mappings with the inverse Poletsky inequality -- Equicontinuity of families of mappings with the inverse Poletsky inequality in terms of prime ends -- Logarithmic Holder continuous mappings and Beltrami equation -- On logarithmic Holder continuity of mappings on the boundary -- The Poletsky and Vaisala inequalities for the mappings with (p;q)-distortion -- An analog of the Vaisala inequality for surfaces -- Modular inequalities on Riemannian surfaces -- On the local and boundary behavior of mappings of factor spaces -- References -- Index.
001484205 506__ $$aAccess limited to authorized users.
001484205 520__ $$aThe monograph is devoted to the use of the moduli method in mapping theory, in particular, the meaning of direct and inverse modulus inequalities and their possible applications. The main goal is the development of a modulus technique in the Euclidean space and some metric spaces (manifolds, surfaces, quotient spaces, etc.). Particular attention is paid to the local and boundary behavior of mappings, as well as to obtaining modulus inequalities for some classes. The reader is invited to familiarize himself with all the main achievements of the author, synthesized in this book. The results presented here are of a high scientific level, are new and have no analogues in the world with such a degree of generality.
001484205 588__ $$aOnline resource; title from PDF title page (SpringerLink, viewed November 20, 2023).
001484205 650_0 $$aInequalities (Mathematics)
001484205 650_6 $$aInégalités (Mathématiques)
001484205 655_0 $$aElectronic books.
001484205 830_0 $$aDevelopments in mathematics ;$$vv. 78.$$x2197-795X
001484205 852__ $$bebk
001484205 85640 $$3Springer Nature$$uhttps://univsouthin.idm.oclc.org/login?url=https://link.springer.com/10.1007/978-3-031-45418-9$$zOnline Access$$91397441.1
001484205 909CO $$ooai:library.usi.edu:1484205$$pGLOBAL_SET
001484205 980__ $$aBIB
001484205 980__ $$aEBOOK
001484205 982__ $$aEbook
001484205 983__ $$aOnline
001484205 994__ $$a92$$bISE